# SDR A6WA200540127

- Difficulty date: March 27, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,707 hours, 6,654 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R752863
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 1 LOW PRESSURE MESSAGE INFLIGHT ON CLIMBOUT.  QUANTITY INDICATES ZERO.  REMOVED AND REPLACED HYDRAULIC SUPPLY LINE TO CASE DRAIN ASSY REF 29-11-02, RAN ENGINE LEAK CHECK.  OPS CHECK GOOD.  (K)
